# SDR UPS97221873

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498142
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  WHILE WORKING 950 SIDE FITTING FOUND STRINGER 9 TO BE CORRODED AT BS 960 RT SIDE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS, IAW SRM 51-10-6, 53-10-11, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-10-3.
